Open Access
2001/2002 The Non-Uniform Riemann Approach to Itôʼs Integral
Tay Jing-Yi, Toh Tin-Lam, Chew Tuan-Seng
Real Anal. Exchange 27(2): 495-514 (2001/2002).


In this paper, we shall consider two generalized Riemann approaches to the Itô integral; namely, the Itô-Henstock and the Itô-McShane approaches, and by establishing the equivalence of the Itô-Henstock integral with the classical Itô integral, prove the equivalence of all the three integrals.


Download Citation

Tay Jing-Yi. Toh Tin-Lam. Chew Tuan-Seng. "The Non-Uniform Riemann Approach to Itôʼs Integral." Real Anal. Exchange 27 (2) 495 - 514, 2001/2002.


Published: 2001/2002
First available in Project Euclid: 2 June 2008

zbMATH: 1067.60025
MathSciNet: MR1922665

Primary: 26A39 , 60H05

Keywords: Henstock , It\^o , McShane , non-uniform meshes , stochastic integrals

Rights: Copyright © 2001 Michigan State University Press

Vol.27 • No. 2 • 2001/2002
Back to Top